# SDR A6WA201240465

- Difficulty date: March 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 21,473 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL SUPPORT ANGLE AT LT FLOOR SILL FS 589 CRACKED.  REMOVED UNSERVICEABLE SILL SUPPORT ANGLE AT LT FLOOR SILL FS 589 AND REPLACED WITH SERVICEABLE FLOOR SILL SUPPORT ANGLE IAW SRM 51-61-23 AND SRM 51-42-21.
